# SDR ERAA078457

- Difficulty date: April 4, 2002
- Submitted: April 22, 2002
- Operation: General aviation
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 5,410 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 239
- Condition: Malfunctioned
- Location: Tail Rotor
- Part time: 10,028 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HEAVY LEFT PEDAL FORCES WITH MAX WEIGHT ADJUSTMENT.  NO OBVIOUS DEFECTS. ACTION TAKEN:  REMOVED BLADES AND MOUNTING FORKS.  VISUALLY INSPECTED AND FOUND NO DEFECTS.  RE-ASSEMBLED AND STATIC BALANCED.,  REPAIRED IAW BO-105 REM 301, MM CH 33, 34, 102 & 106.
